Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 248, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 25, 2008, 7:07 PM CDT for 4 counties in Missouri. It was in force for 68 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 7:07 PM CDT (00:07 UTC)
- Expired
- May 25, 2008, 8:15 PM CDT
- In force
- 68 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Camden County, MO, Maries County, MO, Miller County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 136 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 7:07 PM CDT | TSTM WND DMG | Dixon, MO | TREES AND POWERLINES DOWN IN THE CITY NEAR PEARL STREET. |
| May 25, 7:15 PM CDT | TSTM WND DMG | 4 W Dixon, MO | SEVERE THUNDERSTORM WIND GUSTS DOWNED TREES NEAR THE INTERSECTION OF HIGHWAY N AND HANCOCK. |
| May 25, 7:17 PM CDT | TSTM WND DMG | 1 N Dixon, MO | NUMEROUS TREES DOWNED BY THUNDERSTORM WINDS BETWEEN HIGHWAYS MM AND W. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 25, 1:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 260007
SVRSGF
MOC029-125-131-169-260115-
/O.NEW.KSGF.SV.W.0248.080526T0007Z-080526T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARIES COUNTY IN CENTRAL MISSOURI...
NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MILLER COUNTY IN CENTRAL MISSOURI...
* UNTIL 815 PM CDT.
* AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRINKTOWN TO WET
GLAIZE...MOVING NORTHEAST AT 4 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
6 MILES SOUTHEAST OF IBERIA BY 815 PM CDT.
THE TOWNS OF MONTREAL...WET GLAIZE AND BRINKTOWN ARE ALSO IN THE PATH
OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.
LAT...LON 3829 9165 3805 9164 3806 9191 3804 9195
3801 9197 3801 9203 3785 9204 3783 9241
3786 9242 3783 9245 3784 9249 3782 9250
3781 9258 3789 9263 3789 9272 3810 9256
3830 9175
TIME...MOT...LOC 0007Z 243DEG 3KT 3809 9202 3788 9259
$$
CRAMER1 follow-up statement
000
WWUS53 KSGF 260040
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 PM CDT SUN MAY 25 2008
MOC029-131-169-260050-
/O.CAN.KSGF.SV.W.0248.000000T0000Z-080526T0115Z/
PULASKI MO-CAMDEN MO-MILLER MO-
740 PM CDT SUN MAY 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PULASKI...
SOUTHEASTERN CAMDEN AND SOUTHEASTERN MILLER COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
MONDAY MORNING FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3829 9165 3805 9164 3806 9191 3803 9197
3801 9197 3801 9203 3810 9207
TIME...MOT...LOC 0040Z 247DEG 27KT 3810 9198 3797 9175
$$
MOC125-260115-
/O.CON.KSGF.SV.W.0248.000000T0000Z-080526T0115Z/
MARIES MO-
740 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR MARIES COUNTY...
AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
VICHY TO 10 MILES SOUTH OF VICHY...MOVING NORTHEAST AT 31 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF MARIES
COUNTY...INCLUDING THE TOWN OF VICHY.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
MONDAY MORNING FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3829 9165 3805 9164 3806 9191 3803 9197
3801 9197 3801 9203 3810 9207
TIME...MOT...LOC 0040Z 247DEG 27KT 3810 9198 3797 9175
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:55 PM CDT, 12 minutes earlier.
Area forecast discussion, May 25, 6:55 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT SUN MAY 25 2008
...UPDATE TO AVIATION...
.UPDATE...
MESOSCALE UPDATE...
AREAS OF TSRA CONTINUE TO GROW IN ADVANCE OF A MID LEVEL MCV
MOVING NORTHEASTWARD INTO SOUTHERN MISSOURI. VISIBLE SATELLITE
IMAGERY ALSO INDICATES ANOTHER BOUNDARY FROM THE LAKE OF THE
OZARKS SOUTHWESTWARD TO BOLIVAR AND ANDERSON...DUE FOR THE MOST
PART TO A MOISTURE GRADIENT. WEST OF THIS BOUNDARY...CONDITIONS
ARE MORE STABLE AND GENERALLY FREE OF CLOUD COVER. EAST OF THE
BOUNDARY...ADDITIONAL TSRA HAVE SPROUTED...WITH THE MOST INTENSE
NEAR THE LAKE OF THE OZARKS.
THE ACTIVITY FROM THE LAKE OZARK AREA SOUTHWARD THROUGH SOUTH
CENTRAL MISSOURI WILL CONTINUE FOR THE NEXT FEW HOURS. MLCAPE IN
THIS AREA REMAINS IN EXCESS OF 3000 J/KG WITH LITTLE IF ANY CAP.
DEEP LAYER SHEAR IS MARGINAL...25 TO 30 KT...BUT SUFFICIENT
ENOUGH TO KEEP TSRA ORGANIZED IN LINES/CLUSTERS. PRIMARY SEVERE
WEATHER RISK WILL BE WINDS IN EXCESS OF 60 MPH. HAIL REPORTS HAVE
BEEN SPARSE TO THIS POINT. GENERALLY SPEAKING...QUARTER SIZE HAIL
IS POSSIBLE...BUT MORE INTENSE UPDRAFTS WILL SUPPORT UP TO GOLF
BALL HAIL. MINIMAL TORNADO RISK WILL DECREASE EVEN FURTHER AFTER
SUNSET.
FLASH FLOODING REMAINS A THREAT...ESPECIALLY WITH THE CLUSTER OF
STORMS NEAR THE LAKE OF THE OZARKS. NUMEROUS CELL MERGERS HAVE
OCCURRED HERE OVER THE PAST FEW HOURS AND RAINFALL RATES CONTINUE
TO EXCEED ONE INCH PER HOUR. RISK OF FLOODING IS SLIGHTLY LESS
WITH THE LINE OF STORMS OVER SOUTH CENTRAL MISSOURI GIVEN ITS
PROGRESSIVE WEST TO EAST MOVEMENT.
AFTER SUNSET...CONVECTION WILL LINGER ALONG OUTFLOWS IN CENTRAL
MISSOURI BEFORE WANING DUE TO LOSS OF INSOLATION. CLEARING WILL BE
QUICKER TO OCCUR ACROSS SOUTH CENTRAL MISSOURI.
GUARD CANNOT BE LET DOWN TOO MUCH HEADING INTO THE OVERNIGHT
HOURS. DEEP LAYER FLOW SUGGESTS THAT THUNDERSTORM COMPLEX OVER KS
MAY SLIDE INTO THE AREA DURING THE EARLY MORNING HOURS. WILL
CONTINUE TO MONITOR RADAR/OBSERVATION TRENDS WITH THIS ACTIVITY.
GAGAN
&&
.DISCUSSION...
MCV FORECAST TO MOVE THROUGH THE CWA OVERNIGHT. WITH PWATS
APPROACHING 1.75 INCHES ON THIS MORNINGS SOUNDING...THIS FEATURE
IS GOING TO PRODUCE SOME VERY HEAVY RAINFALL OVERNIGHT AS WELL.
THUS THE FLASH FLOOD WATCH WAS ISSUED TO COVER COUNTIES ALONG AND
SOUTH OF THE I-44 CORRIDOR. COLD FRONT MOVES INTO NORTHERN
MISSOURI LATE MONDAY MORNING. THE FRONT THEN SLOWLY MOVES INTO
SOUTHERN MISSOURI BY TUESDAY MORNING. THIS SHOULD SET UP A
SIGNIFICANT HEAVY RAIN/SEVERE WEATHER EVENT TUESDAY AFTERNOON WITH
SB/CAPES OVER 3000 J/KG AND VERY LITTLE CONVECTIVE INHIBITION
ALONG THE FRONT...ESPECIALLY OVER OUR SOUTHWESTERN ZONES. PWATS
REMAIN HIGH WITH OVER 1.5 INCHES ON GFS MODEL SOUNDINGS. STILL
THINK WE COULD SEE A HEAVY RAIN EVENT ONCE AGAIN TUESDAY.
FRONT SLOWLY SAGS DOWN INTO NORTHERN ARKANSAS TUESDAY NIGHT INTO
WEDNESDAY...THEN SOUTHERN ARKANSAS WEDNESDAY EVENING. UPPER
RIDGING...SIMILAR TO WHAT WE HAVE BEEN EXPERIENCING RETURNS FOR
THE END OF THE WEEK.
GCC
&&
.AVIATION...
FOR THE 00Z TAF PACKAGE...PRIMARY CONCERN FOR THE NEXT FEW HOURS
IS COMPLEXES OF THUNDERSTORMS EXITING TO THE NORTH AND EAST.
RECENT RADAR TRENDS INDICATE THAT LINGERING CONVECTION NORTH OF
THE SGF AERODROME IS WEAKENING AND MOVING AWAY. HAVE KEPT A
MENTION OF VCTS FOR THE NEXT HOUR AS A HEDGE. CONCERNS THEN SWITCH
TO POTENTIAL FOR LIGHT FOG GIVEN RECENT RAINFALL. WILL NEED TO
MONITOR OBSERVATION TRENDS HEADING INTO THE OVERNIGHT TO SEE IF
FOG DOES BEGIN TO FORM...HOWEVER THOUGHTS ARE THAT SSE FLOW OF
AROUND OR GREATER THAN 10KT SHOULD KEEP THE LOW LEVELS MIXED
ENOUGH. ANOTHER SHOT OF TSRA IS POSSIBLE BY DAYBREAK MONDAY...
REMNANTS OF CONVECTION DEVELOPING OVER WESTERN KS/OK. HAVE
INCLUDED VCTS FOR THIS POSSIBILITY...HOWEVER WILL MONITOR RADAR
TRENDS TO INCREASE THE RISK. MONDAY WILL LIKELY BE SIMILAR TO
TODAY WITH AFTERNOON AND EVENING TSRA POSSIBLE.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ070-071-077-
079>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ097-101.
&&Hazardous weather outlook, May 25, 7:06 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 706 PM CDT SUN MAY 25 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 706 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: LARGE HAIL UP TO THE SIZE OF QUARTERS... DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH... AND HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MOST OF THE MISSOURI OZARKS THROUGH THE EARLY EVENING HOURS. BETTER COVERAGE OF THUNDERSTORMS WILL CONTINUE ACROSS THE EASTERN OZARKS... GENERALLY ALONG AND EAST OF LINE FROM MACKS CREEK TO LEBANON TO GAINESVILLE. DISCUSSION: WARM...VERY MOIST AND UNSTABLE AIR REMAINS IN PLACE ACROSS THE REGION. MEANWHILE...AN AREA OF LOW PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE CONTINUES TO MOVE NORTHEAST THROUGH SOUTHERN MISSOURI. INTENSE THUNDERSTORMS WILL CONTINUE IN CENTRAL MISSOURI...PARTICULARLY NEAR THE LAKE OF THE OZARKS. ANOTHER LINE OF STORMS WILL MOVE THROUGH THE EASTERN OZARKS...AFFECTING AREAS ALONG AND EAST OF A LINE FROM FORT LEONARD WOOD TO HOUSTON AND GAINESVILLE. HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ARE EXPECTED WITH THIS ACTIVITY. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...BUT THE RISK FOR THIS IS LOW. TORRENTIAL RAINFALL ASSOCIATED WITH THIS ACTIVITY WILL RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERAL CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO TRACK THROUGH THE REGION FROM MONDAY INTO TUESDAY NIGHT. SOME OF THESE STORMS WILL LIKELY BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL ALL POSSIBLE. FLOODING OF CREEKS...STREAMS...LOW WATER CROSSINGS AND RIVERS WILL ALL BE POSSIBLE. THUNDERSTORMS WILL AGAIN BE POSSIBLE TOWARDS THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM CDT THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, May 25, 6:03 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG GOODHOPE 36.91N 92.81W
05/25/2008 DOUGLAS MO EMERGENCY MNGR
TREE DOWN AT T HIGHWAY.
&&
AFLocal storm report, May 25, 6:09 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0551 PM TSTM WND DMG AVA 36.95N 92.66W
05/25/2008 DOUGLAS MO AMATEUR RADIO
NUMEROUS TREES DOWN FROM GOODHOPE TO AVA AREA. SHINGLES
DAMAGED AT SHERIFFS OFFICE.
&&
AFLocal storm report, May 25, 6:17 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 7 W SPRINGFIELD 37.20N 93.41W
05/25/2008 GREENE MO AMATEUR RADIO
THREE FOOT DIAMETER TREE DOWN OVER COUNTY ROAD 124 AT
AB HIGHWAY.
&&
AFLocal storm report, May 25, 6:21 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL GAINESVILLE 36.60N 92.43W
05/25/2008 E0.75 INCH OZARK MO AMATEUR RADIO
REPORTED BY THE DOUGLAS COUNTY EM.
&&
HATCHLocal storm report, May 25, 6:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL CAMDENTON 38.01N 92.74W
05/25/2008 E1.75 INCH CAMDEN MO LAW ENFORCEMENT
&&
HATCHLocal storm report, May 25, 6:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
639 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 3 W FAIRVIEW 36.82N 94.14W
05/25/2008 E0.50 INCH NEWTON MO TRAINED SPOTTER
HAIL FEEL ON HIGHWAY HH WEST OF TOWN.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:10 PM CDT | Flash Flood Warning | SGF | Maries | 6 hr |
| May 25, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Oregon, Ozark, Shannon, Texas | 68 min |
| May 25, 7:22 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 48 min |
| May 25, 7:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 34 min |
| May 25, 7:45 PM CDT | Tornado Warning | SGF | Maries, Phelps | 22 min |
| May 25, 11:55 PM CDT | Areal Flood Warning | SGF | Camden, Miller | 7 hr |
| May 26, 12:55 AM CDT | Areal Flood Warning | SGF | Pulaski | 6 hr |
| May 26, 2:24 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 34 min |
| May 26, 8:01 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 39 min |
| May 26, 4:35 PM CDT | Flash Flood Warning | SGF | Newton | 2 hr |
| May 26, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 38 min |
| May 26, 4:51 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 26, 4:51 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.